# SDR SWIA200110354

- Difficulty date: November 14, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 13,107 hours, 18,673 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VIBRATION AND NOISE DURING ROTATION AT TAKEOFF, THEN RIGHT SYSTEM B-GREEN GEAR LIGHT WOULD NOT EXTINGUISH WITH GEAR HANDLE IN UP POSITION.  CHECKED GEAR DOOR AND LINKAGE AT RIGHT MAIN GEAR AND FOUND GOOD.  CYCLED GEAR FOUND B-SYSTEM PROXIMITY SENSOR BAD.  DEFERRED RIGHT GEAR B-SYSTEM INDICATION PER MEL 32-60-1C.  TROUBLESHOT RT MAIN (B) INDICATION INTERMITTENT, FOUND THE FOLLOWING; PROXIMITY SENSOR CAPS WITHIN LIMITS, HARNESS INTEGRITY GOOD, PROXIMITY SENSOR ALIGNMENT GOOD, CLEANED CANNON PLUGS.  OPS CHECK GOOD.
